# SDR UPS01836941

- Difficulty date: September 10, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA. 8 FRAME IS CORRODED BEYOND LIMITS BETWEEN LONG. 24R-29R      REMOVED,FABRICATED AND REPLACED CHORD I.A.W. 8110-3 APROVED DH SK 852-708
